`a`
Journal of Modern Dynamics (JMD)
 

Local rigidity of homogeneous parabolic actions: I. A model case
Pages: 203 - 235, Issue 2, April 2011

doi:10.3934/jmd.2011.5.203      Abstract        References        Full text (362.3K)           Related Articles

Danijela Damjanovic - Department of Mathematics, Rice University, 6100 Main St., Houston, TX 77005, United States (email)
Anatole Katok - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)

1 E. J. Benveniste, Rigidity of isometric lattice actions on compact Riemannian manifolds, Geom. Funct. Anal., 10 (2000), 516-542.       
2 D. Damjanović, Central extensions of simple Lie groups and rigidity of some abelian partially hyperbolic algebraic actions, J. Mod. Dyn., 1 (2007), 665-688.       
3 D. Damjanović and A. Katok, Local rigidity of restrictions of Weyl chamber flows, C. R. Math. Acad. Sci. Paris, 344 (2007), 503-508.       
4 D. Damjanović and A. Katok, Local rigidity of partially hyperbolic actions. II. The geometric method and restrictions of Weyl chamber flows on $SL(n, R)$$/\Gamma$, Int. Math. Res. Notes, 2010.
5 D. Damjanović and A. Katok, Local rigidity of actions of higher-rank abelian groups and KAM method, Electron. Res. Announc. Amer. Math. Soc., 10 (2004), 142-154.       
6 D. Damjanović and A. Katok, Local rigidity of partially hyperbolic actions I. KAM method and $\Z^k$ actions on the torus, Ann. of Math. (2), 172 (2010), 1805-1858.       
7 D. Fisher, First cohomology and local rigidity of group actions, Ann. of Math., to appear.
8 L. Flaminio and G. Forni, Invariant distributions and time averages for horocycle flows, Duke Math. J., 119 (2003), 465-526.       
9 R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.), 7 (1982), 65-222.       
10 B. Hasselblatt and A. Katok, Principal structures, in "Handbook in Dynamical Systems," 1A, North-Holland, Amsterdam, (2002), 1-203.       
11 A. Katok and R. Spatzier, Differential rigidity of Anosov actions of higher-rank abelian groups and algebraic lattice actions, Proc. Steklov Inst. Math., 216 (1997), 287-314.       
12 D. Mieczkowski, The first cohomology of parabolic actions for some higher-rank abelian groups and representation theory, J. Mod. Dyn., 1 (2007), 61-92.       
13 D. Mieczkowski, "The Cohomological Equation and Representation Theory," Ph.D thesis, The Pennsylvania State University, 2006.       
14 J. Moser, On commuting circle mappings and simoultaneous Diophantine approximations, Math. Z., 205 (1990), 105-121.       
15 F. Ramirez, Cocycles over higher-rank abelian actions on quotients of semisimple Lie groups, J. Mod. Dyn., 3 (2009), 335-357.       
16 E. Zehnder, Generalized implicit-function theorems with applications to some small divisor problems. I, Comm. Pure Appl. Math., 28 (1975), 91-140.       
17 Z. Wang, Local rigidity of partially hyperbolic actions, J. Mod. Dyn., 4 (2010), 271-327.       
18 Z. Wang, New cases of differentiable rigidity for partially hyperbolic actions: Symplectic groups and resonance directions, J. Mod. Dyn., 4 (2010), 585-608.       

Go to top